# SDR 03FDEA02285

- Difficulty date: December 29, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B FLAP O/B AFT HINGE LOWER SIDE LOAD ROLLER BOLT ATTACHMENT BORE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75227, TRAILING EDGE AND TRAILING EDGE DEVICES. RT INBOARD FLAP AFT OUTBOARD HINGE UPSTOP BRACKET REPAIR.
